# SDR SWAA2024061300394

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 79,133 hours, 47,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHT FOUND AFT LH SIDE OF THE CABIN TO COME ON MOMENTARILY THEN TURN OFF.<[01] R&R EMERGENCY LIGHT BATTERY PACK AT POSITION M1673.
